# SDR SWAA040964

- Difficulty date: April 1, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- Aircraft time: 60,998 hours, 59,687 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND SHEAR TIES AT BS 927, AND BS 887, BETWEEN STRINGERS 26L AND 27L, CORRODED.  REMOVED AND REPLACED SHEAR TIES PER SRM.
